# SDR TRAX200701034

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 7,409 hours, 4,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD CENTER FLOOR SUPPORT ANGLE CRACKED.   COMPLIED WITH INSPECTION OF THE PRESSURIZATION SYSTEM MANUAL MADE MORTOR AND ALTITUDE LIMITATION IAW PART A OF BOMBARDIER ALERT SERVICE BULLETIN A670BA-21-022. NO DEFECTS FOUND.
